Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 11, 2020, 2:16 AM CST for 4 parishes in Louisiana; Union County, Arkansas. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 2:16 AM CST (08:16 UTC)
- Expired
- Jan 11, 2020, 3:15 AM CST
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Union County, AR, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 155 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 2:19 AM CST | TORNADO | 5 Sse Spearsville, LA | AN EF-1 TORNADO WITH PEAK WINDS ESTIMATED UP TO 107 MPH FIRST TOUCHED DOWN ON THE EAST SIDE OF HIGHWAY 550 AND CONTINUED ALONG CLAYTON FOSTER RD AND CHRISTINE ROAD BEFORE LIFTING NEAR STATE ROUTE 15. THE TORNADO UPROOTED AND SNAPPED TREES AND COMPLETELY RIPPED |
| Jan 11, 2:30 AM CST | TSTM WND DMG | 1 N Spearsville, LA | UNION PARISH SHERIFF OFFICE REPORTS SEVERAL ROADS CLOSED DUE TO DOWN TREES AND POWER LINES ACROSS THE PARISH, LA 3121 NORTH OF SPEARSVILLE, LA 550 BETWEEN BRIDGES GROCERY AND BERNICE LA 549. |
| Jan 11, 2:40 AM CST | TSTM WND DMG | 5 Sw Marion, LA | TREES AND POWER LINES REPORTED DOWN LA 33 NEAR QUIGLEY. |
| Jan 11, 2:45 AM CST | TSTM WND DMG | 7 Ese Spearsville, LA | UNION PARISH SHERIFF REPORTS MULTIPLE TREES DOWN OF LA HWY 15 BETWEEN FARMERVILLE AND SPEARSVILLE. HIGHWAY BLOCKED IN SEVERAL PLACES BY BOTH TREES AND POWER LINES. |
| Jan 11, 2:55 AM CST | TSTM WND DMG | 6 Sw Marion, LA | UNION PARISH SHERIFF REPORTS MULTIPLE TREES DOWN ON LA HWY 33 BETWEEN FARMERVILLE AND MARION. HIGHWAY BLOCKED IN SEVERAL PLACES BY BOTH TREES AND POWER LINES. |
| Jan 11, 3:25 AM CST | TSTM WND DMG | 8 W Sterlington, LA | SHERIFF OFFICE REPORTS TREES DOWN ON LA HWY 2 NEAR PONDEE RD IN THE CROSSROADS COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 12:28 AM CST | Tornado Watch | SPC | 8 hr |
| Jan 10, 5:34 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 620 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.1
The text
As transmitted.
696
WUUS54 KSHV 110816
SVRSHV
ARC139-LAC049-061-073-111-110915-
/O.NEW.KSHV.SV.W.0009.200111T0816Z-200111T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
216 AM CST Sat Jan 11 2020
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Union County in south central Arkansas...
North central Jackson Parish in north central Louisiana...
Union Parish in north central Louisiana...
Central Ouachita Parish in north central Louisiana...
Lincoln Parish in north central Louisiana...
* Until 315 AM CST.
* At 216 AM CST, severe thunderstorms were located along a line
extending from Norphlet to 9 miles east of Junction City to near
Grambling, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Monroe, Ruston, El Dorado, Claiborne, West Monroe, Grambling,
Smackover, Norphlet, Huttig, Brownsville-Bawcom,
Brownsville-Bawcomville, Swartz, Farmerville, Richwood, Bernice,
Sterlington, Strong, Calion, Urbana and Lawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM CST for south central
Arkansas. A Tornado Watch also remains in effect until 800 AM CST for
north central Louisiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3246 9207 3246 9279 3258 9271 3297 9266
3338 9278 3336 9268 3337 9259 3327 9244
3330 9235 3329 9236 3325 9223 3321 9223
3316 9217 3316 9211 3310 9214 3301 9207
3287 9208 3269 9205 3271 9204 3271 9197
TIME...MOT...LOC 0815Z 261DEG 36KT 3331 9265 3301 9255 3248 9274
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
983
WWUS54 KSHV 110910
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
310 AM CST Sat Jan 11 2020
ARC139-LAC049-061-073-111-110915-
/O.CON.KSHV.SV.W.0009.000000T0000Z-200111T0915Z/
Union AR-Jackson LA-Union LA-Ouachita LA-Lincoln LA-
310 AM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR SOUTHEASTERN UNION COUNTY...NORTH CENTRAL JACKSON...EASTERN
UNION...CENTRAL OUACHITA AND EASTERN LINCOLN PARISHES...
At 309 AM CST, severe thunderstorms were located along a line
extending from near West Crossett to near Bastrop to 10 miles
southwest of Claiborne, moving southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling, Huttig,
Brownsville-Bawcom, Brownsville-Bawcomville, Swartz, Farmerville,
Richwood, Sterlington, Choudrant, Marion, Vienna, Felsenthal,
Downsville, Drew, D Arbonne and Haile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM CST for south central
Arkansas. A Tornado Watch also remains in effect until 800 AM CST for
south central Arkansas...and north central Louisiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3246 9207 3246 9271 3257 9266 3286 9238
3304 9224 3316 9217 3316 9211 3310 9214
3301 9207 3287 9208 3269 9205 3271 9204
3271 9197
TIME...MOT...LOC 0909Z 325DEG 51KT 3317 9207 3282 9198 3247 9236
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:37 PM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Jan 10, 11:37 PM CST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1137 PM CST Fri Jan 10 2020
.AVIATION...
A convective line along a frontal boundary will move across the
region overnight with TSRA conditions expected from 11/06Z to
11/12Z. South winds 15 to 20 knots with higher gusts to become
southwest to west overnight behind the front. Expect stronger
winds in and around convection. Showers and thunderstorms to
diminish from the west with all areas clearing by 11/12Z. MVFR
ceilings forecast to linger through much of the day across most
TAF sites. Otherwise, northwest winds to increase to near 20 knots
with higher gusts on Saturday, diminishing to 5 to 10 knots after
12/00Z. /05/
&&
.PREV DISCUSSION... /issued 1127 PM CST Fri Jan 10 2020/
UPDATE...
Removed Tornado Watch from McCurtain County in Oklahoma,
Sevier/Howard in Arkansas, and Franklin/Red River in Texas.
The remainder of Tornado Watch 5 remains in effect until 2 AM
Saturday morning. Also, made minor changes to temp and POPs grids
to account for current trends. Otherwise, the remainder of the
forecast remains on track. /20/
PREV DISCUSSION... /issued 415 PM CST Fri Jan 10 2020/
SHORT TERM.../Tonight through Saturday Night/
Significant Severe Weather Outbreak Expected Tonight...
Our widespread severe weather event that has been much-advertised
all this week is now imminent as an intense line of thunderstorms
continues to congeal along and east of I-35 in north central Texas
and eastern Oklahoma. This line will continue to intensify as it
accelerates eastward toward our region over the next several hours.
However, our more immediate concern will be for the development of
of some discrete storms in the form of supercells with an enhanced
tornadic threat should they develop in this increasingly sheared
environment with sfc-1km SRH values expected to surge to between
300-400 m2/s2. Add in the increasing instability aloft with the
advancing upper level trough as lapse rates near 8 degrees C/km,
and MUCAPE values push 1500 J/kg if not higher across the western
parts of the region. What little capping inversion may still exist
this afternoon should continue to erode over the next few hours,
and sfc-based storms should begin to fire well to the east of the
main line of storms to our west. The primary concern should these
storms initiate will be for rotating supercells and tornadoes as
the storms tap into an increasingly unstable and moisture rich
environment. A few high-end tornadoes will certainly be possible
given the parameters described above, and the environment would
allow for them to be sustained for some time as long-lived/long
track tornadoes can't be ruled out. This threat should continue
through the early evening hours preceding the main line of storms
approaching from the west.
By mid to late evening, the line of storms should begin to enter
our western zones in NE Texas and SE Oklahoma as the main threat
transitions more to damaging winds with some embedded tornadoes
still possible throughout the remainder of the event overnight
into early Saturday morning as the the line accelerates eastward.
The threat of 70-80 mph straight-line winds appears to be a threat
nearly areawide, prompting the very large Moderate Risk area which
covers practically all of our region. The other element of this
event that is particularly concerning is that it will be a mostly
overnight event, and threat of extreme straight-line winds will be
for downed trees and power lines in addition to the continued risk
of tornadoes within the QLCS. Heavy rainfall along the line could
also result in some localized flooding, and higher rain amounts
are still expected across our far northern zones where 2-3 inches
may fall with isolated higher amounts. Therefore, have maintained
the existing Flash Flood Watch for these areas through 6 AM Sat.
By that time, the line should be exiting our eastern zones with
the severe threat diminishing. Additional showers and sub-severe
storms will remain possible through the rest of Saturday morning,
mainly across our eastern and northern zones as the upper trough
and cold front continue to shift east.
Convection should completely exit the region later in the morning
on Saturday with clouds gradually clearing from SW to NE through
the afternoon. Cold air advection behind the front will result in
temperatures falling throughout the day as highs will likely occur
in the morning hours ahead of the front. A cold night will follow
on Saturday night with lows temperatures dropping into the mid to
upper 20s north to lower 30s south under clear skies and light
winds.
/19/
LONG TERM.../Sunday through Thursday Night/
Swly flow aloft ahead of a shortwave embedded within a broad-scale
trof axis in place across the wrn CONUS will become re-established
across our area. Shortwave will pass to our n relatively quietly
Sunday, as the boundary layer will not have ample return of moisture
for any convection. However, sly flow to return Monday ahead of yet
another embedded disturbance. Temps and moisture look to recover,
especially as a warm front moves back nwd into our area. Rain
chances to increase as a result, especially across the sern half of
the area. Shortwave to pass to our n leaving the boundary and rain
chances to linger through midweek. Main trof axis to finally push
ewd across the Southern Plains late Wednesday into Thursday,
bringing a brief cool down and reprieve from rain chances. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 55 30 58 / 100 30 0 0
MLU 62 63 31 58 / 100 60 0 10
DEQ 45 45 25 53 / 100 40 0 0
TXK 49 49 27 54 / 100 30 0 0
ELD 56 57 28 56 / 100 50 0 0
TYR 42 45 31 57 / 100 10 0 0
GGG 47 47 30 58 / 100 10 0 0
LFK 53 53 32 60 / 100 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 6 AM CST Saturday for ARZ050-051-
059>061-070>073.
Flash Flood Watch until 6 AM CST Saturday for ARZ050-051-059>061.
LA...Lake Wind Advisory until 6 AM CST Saturday for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 6 AM CST Saturday for OKZ077.
Flash Flood Watch until 6 AM CST Saturday for OKZ077.
TX...Lake Wind Advisory until 6 AM CST Saturday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch until 6 AM CST Saturday for TXZ096.
&&
05/20/19/12Hazardous weather outlook, Jan 10, 11:29 AM CST, 14 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1129 AM CST Fri Jan 10 2020 ARZ050-051-059>061-OKZ077-TXZ096-111730- Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region north of the I 30 corridor. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and localized flash flooding. These threats will diminish prior to sunrise Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and thunderstorms will be possible Wednesday ahead of another cold front. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed late this afternoon through tonight across the region. ARZ070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126- 136>138-149>153-165>167-111730- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and locally heavy rainfall, especially with the mail line of storms that will move through tonight. The severe weather threat will diminish from west to east across the region late tonight and early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will return the region Monday through Wednesday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed this afternoon and tonight. 12
In the hours before
Local storm report, Jan 11, 1:28 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
128 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND GST 3 NW BOSSIER CITY 32.55N 93.75W
01/11/2020 M59 MPH BOSSIER LA ASOS
ASOS STATION KDTN SHREVEPORT DOWNTOWN
AIRPORT.
&&
09Local storm report, Jan 11, 1:40 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG 9 NNW MOUNT ENTERPRISE 32.03N 94.72W
01/10/2020 RUSK TX EMERGENCY MNGR
TREES DOWN AT 9900 CR 17 NEAR MINDEN.
&&
09Local storm report, Jan 11, 1:47 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
147 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND DMG 7 S HENDERSON 32.05N 94.80W
01/10/2020 RUSK TX EMERGENCY MNGR
TREES DOWN ON FM 225 SOUTH OF HENDERSON.
&&
09Local storm report, Jan 11, 1:59 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
159 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 2 S EASTON 32.36N 94.59W
01/10/2020 RUSK TX EMERGENCY MNGR
TREES DOWN AT THE INTERSECTION OF FM 782 AND
TX-149.
&&
09Local storm report, Jan 11, 2:04 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND DMG 2 SW NACOGDOCHES 31.59N 94.68W
01/11/2020 NACOGDOCHES TX EMERGENCY MNGR
TREES DOWN ON LOOP 224 BETWEEN TX-7 AND FM
225 IN NACOGDOCHES.
&&
09Local storm report, Jan 11, 2:13 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG 1 SW OIL CITY 32.74N 93.98W
01/11/2020 CADDO LA LAW ENFORCEMENT
*** 1 INJ ***
CADDO PARISH SHERIFFS OFFICE REPORTS
STRUCTURAL DAMAGE AND AN INJURY AT A HOME.
&&
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:34 AM CST | Tornado Warning | SHV | Caddo | 41 min |
| Jan 11, 12:40 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 65 min |
| Jan 11, 1:00 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Red River, Sabine | 45 min |
| Jan 11, 1:27 AM CST | Tornado Warning | SHV | Bossier, Webster | 28 min |
| Jan 11, 1:30 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, De Soto, Lincoln, Natchitoches and 3 more | 60 min |
| Jan 11, 1:39 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 66 min |
| Jan 11, 1:48 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Webster | 27 min |
| Jan 11, 2:34 AM CST | Tornado Warning | SHV | Union | 41 min |
| Jan 11, 2:42 AM CST | Special Weather Statement | SHV | Natchitoches, Winn | 63 min |
| Jan 11, 3:01 AM CST | Special Weather Statement | SHV | Caldwell, Jackson | 59 min |
| Jan 11, 3:24 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 51 min |
| Jan 11, 3:43 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 62 min |
| Jan 11, 4:16 AM CST | Special Weather Statement | SHV | Caldwell, Ouachita | 29 min |
| Jan 11, 4:27 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 12 hr |
| Jan 11, 4:42 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle | 33 min |
| Jan 11, 5:15 AM CST | River Flood Warning | SHV | Webster | 11 days |
| Jan 10, 7:25 PM CST | Tornado Warning | SHV | Howard | 14 min |
| Jan 10, 7:36 PM CST | Special Weather Statement | SHV | Sevier | 39 min |
| Jan 10, 7:59 PM CST | Tornado Warning | SHV | Howard, Sevier | 18 min |
| Jan 10, 8:32 PM CST | Flash Flood Warning | SHV | Sevier | 3 hr |
| Jan 10, 10:03 PM CST | Special Weather Statement | SHV | Hempstead, Howard, Little River | 57 min |
| Jan 10, 10:26 PM CST | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Sevier | 3 hr |
| Jan 10, 11:05 PM CST | Special Weather Statement | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 55 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.